# SDR UALA2011032801462

- Difficulty date: March 25, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 48,124 hours, 13,515 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 3104530650
- Condition: Faulty
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE GEN DROPPED OFF LINE ON FINAL.  RESET ON 1ST ATTEMPT. REPLACED NR 1 IDG PER MM. LEFT ENGINE IDG WAS DISCONNECTED FOR DEF. THEN DF NOT FINISHED. STILL DISCONNECTED. CONFIRMED IDG CONNECTED DURING ENG RUN. LEFT ENGINE GEN DRIVE LIGHT NOT ILLUMINATED. CREW RAN ENGINE, DRIVE LIGHT CAME ON AFTER SHUT DOWN. DUE TO CHRONIC HISTORY OF LEFT ENG IDG ISSUES, RESTRICT ACFT TO DOMESTIC ONLY OPERATIONS FOR 5 CYCLES WITH LEFT ENG IDG OPERATING NORMAL. NR 1 ENGINE IDG INOP. ELECTRIC PAGE SHOWS NO VOLTS OR FREQ. RESET GEN CONTROL SWITCH NO HELP. REPLACED NR 1 ENGINE IDG IAW AMM. COMPLETED NR 1 ENGINE IDG INSTALLATION PER MM, LEAK CHECK AND TEST GOOD. DUE TO CHRONIC IDG REPLACEMENT WITH NO APPARENT LEAKS AND IDG'S FOUND WITH LOW OIL REPLACE NR 1 ENG IDG FOC AND BYPASS VALVE. REPLACED FUEL OIL EXCHANGER PER AMM  AND FUEL OIL BYPASS VALVE PER AMM. ACP IDLE TEST NR 3 AND LEAK CHK OKAY.
